[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.187.2. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Clinical Observation
May 25, 1998

Elevated Serum Digoxin Level Associated With Coadministered Fluoxetine

Author Affiliations

From the Shmuel Harofe Hospital, Geriatric Medical Center, Beer-Yacov, Israel (Dr Bilchinsky); and the Sackler Faculty of Medicine, Tel-Aviv University, Tel Aviv, Israel (Drs Leibovitz, Gil, and Habot).

Arch Intern Med. 1998;158(10):1152-1153. doi:10.1001/archinte.158.10.1152
Abstract

After her daughter died, depression developed in a 93-year-old woman with congestive heart failure receiving digoxin therapy. After treatment with fluoxetine hydrochloride she became anorexic and her serum digoxin level increased. A possible interaction, which has not been reported in the literature, may have occurred between fluoxetine and digoxin.

×